# SDR HEEA085032

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 206040346021
- Part serial: PHI244
- Condition: Corroded
- Location: Tail Rotor Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD BEARING DUST COVER OFF.  BEARING ROUGH. REPLACED FWD HANGER 206040346021 DUE TO CORROSION IN BORES AND AFT HANGER 206040355003 DUE TO CORROSION IN BORES.  REPAIRED.
